# SDR 2007UALA04741

- Difficulty date: November 16, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 67,263 hours, 11,064 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT ROW 29AB LEFT OVERHEAD CEILING LIGHT EMERGENCY EXIT IS OUT.     REPLACED LIGHT BULB. OPS CHECKS GOOD.
